Just found this site. Thank goodness. Just got some lab results back also-my Thyroid Peroxidase AB level was 806
(no that is not a typo)
My other results are Free T4 (0.58), TSH (6.96), T 3 Uptake (25.6)
I also have low B 12 levels.
My symptoms (typical Hypothyroidism and Fibromyalgia symptoms) have increased over the years and I now feel that some days it is hard to get out of bed-the bottoms of my feet hurt the most. I am forty years old and overweight but have always been very active-you have to be to teach first grade!
I have had periods of depression and take Cybalta (30 mg) to help in the pain that I have experienced with the loss of my parents.
I have been diagnosed with Hashimotos for 10 years now. I have been on synthroid for 9 of those years until this past year I began to take Cytomel. I did 6 months of 25 mcg and now I am on 50 mcg. since the higher dose of Cytomel. With the increased dosage of Cytomel-it has been a week now- I am still having all of the symptoms of Hypothyroidism along with the Fibromyalgia symptoms. The increased dose of Cytomel gave me headaches (on the left side of my head) for the first few days and I am still experiencing heart flutters and dizziness.
I began B 12 shots and will have those on a monthly basis until my levels increase.
Hopefully I am on the right track (I think I have a good doctor) but I am concerned about the high antibody levels and the heart flutters. I am desperate to feel better and scared that I will be unable to return to work in the fall. Anyone have any advice for me or feel the same way?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.